# SDR SWAA2023110317042

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 55,425 hours, 33,190 cycles
- System (JASC): 5241 · Galley Doors
- Part: Mount
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR R1 INSIDE DOOR HANDLE MOUNT LOOSE.<[01] ADJUSTED FWD SERVICE DOOR HANDLE MOUNT PER AMM 52-41-11.
